Détail de l'auteur
Auteur Premlata Singh |
Documents disponibles écrits par cet auteur (2)



Analytical solution for conservative solute transport in one-dimensional homogeneous porous formations with time-dependent velocity / Kumar Singh, Mritunjay in Journal of engineering mechanics, Vol. 135 N° 9 (Septembre 2009)
![]()
[article]
Titre : Analytical solution for conservative solute transport in one-dimensional homogeneous porous formations with time-dependent velocity Type de document : texte imprimé Auteurs : Kumar Singh, Mritunjay, Auteur ; Singh, Vijay P., Auteur ; Premlata Singh, Auteur Article en page(s) : pp. 1015-1021 Note générale : Mécanique appliquée Langues : Anglais (eng) Mots-clés : Groundwater pollution Nonpoint Point Aquifers Unsteady flow Solutes Analytical techniques. Résumé : The space-time variation in contaminant concentration in unsteady flow in a homogeneous finite aquifer subjected to point source contamination is analytically derived under two conditions: (1) the flow velocity in the aquifer is of sinusoidal form; and (2) the flow velocity is an exponentially decreasing function. The analytical solution is illustrated using an example. Analytical solutions are perhaps most useful for benchmarking numerical codes and solutions. DEWEY : 620.1 ISSN : 0733-9399 En ligne : http://ascelibrary.aip.org/vsearch/servlet/VerityServlet?KEY=JENMDT&smode=strres [...]
in Journal of engineering mechanics > Vol. 135 N° 9 (Septembre 2009) . - pp. 1015-1021[article] Analytical solution for conservative solute transport in one-dimensional homogeneous porous formations with time-dependent velocity [texte imprimé] / Kumar Singh, Mritunjay, Auteur ; Singh, Vijay P., Auteur ; Premlata Singh, Auteur . - pp. 1015-1021.
Mécanique appliquée
Langues : Anglais (eng)
in Journal of engineering mechanics > Vol. 135 N° 9 (Septembre 2009) . - pp. 1015-1021
Mots-clés : Groundwater pollution Nonpoint Point Aquifers Unsteady flow Solutes Analytical techniques. Résumé : The space-time variation in contaminant concentration in unsteady flow in a homogeneous finite aquifer subjected to point source contamination is analytically derived under two conditions: (1) the flow velocity in the aquifer is of sinusoidal form; and (2) the flow velocity is an exponentially decreasing function. The analytical solution is illustrated using an example. Analytical solutions are perhaps most useful for benchmarking numerical codes and solutions. DEWEY : 620.1 ISSN : 0733-9399 En ligne : http://ascelibrary.aip.org/vsearch/servlet/VerityServlet?KEY=JENMDT&smode=strres [...] Exemplaires
Code-barres Cote Support Localisation Section Disponibilité aucun exemplaire Analytical solution for two-dimensional solute transport in finite aquifer with time-dependent source concentration / Mritunjay Kumar Singh in Journal of engineering mechanics, Vol. 136 N° 10 (Octobre 2010)
![]()
[article]
Titre : Analytical solution for two-dimensional solute transport in finite aquifer with time-dependent source concentration Type de document : texte imprimé Auteurs : Mritunjay Kumar Singh, Auteur ; Premlata Singh, Auteur ; Singh, Vijay P., Auteur Année de publication : 2010 Article en page(s) : pp.1309-1315 Note générale : Mécanique appliquée Langues : Anglais (eng) Mots-clés : Solutes Groundwater pollution Aquifers Analytical techniques. Résumé : Using the Hankel Transform Technique, an analytical solution is derived for two-dimensional solute transport in a homogeneous isotropic aquifer. The aquifer is subjected to time-dependent point source contamination. The solution is derived under two conditions: (1) the flow velocity in the aquifer is a sinusoidally varying function and (2) the flow velocity is an exponentially decreasing function. Initially the aquifer is assumed solute free. The analytical solution is illustrated using an example. DEWEY : 620.1 ISSN : 0733-9399 En ligne : http://ascelibrary.org/emo/resource/1/jenmdt/v136/i10/p1309_s1?isAuthorized=no
in Journal of engineering mechanics > Vol. 136 N° 10 (Octobre 2010) . - pp.1309-1315[article] Analytical solution for two-dimensional solute transport in finite aquifer with time-dependent source concentration [texte imprimé] / Mritunjay Kumar Singh, Auteur ; Premlata Singh, Auteur ; Singh, Vijay P., Auteur . - 2010 . - pp.1309-1315.
Mécanique appliquée
Langues : Anglais (eng)
in Journal of engineering mechanics > Vol. 136 N° 10 (Octobre 2010) . - pp.1309-1315
Mots-clés : Solutes Groundwater pollution Aquifers Analytical techniques. Résumé : Using the Hankel Transform Technique, an analytical solution is derived for two-dimensional solute transport in a homogeneous isotropic aquifer. The aquifer is subjected to time-dependent point source contamination. The solution is derived under two conditions: (1) the flow velocity in the aquifer is a sinusoidally varying function and (2) the flow velocity is an exponentially decreasing function. Initially the aquifer is assumed solute free. The analytical solution is illustrated using an example. DEWEY : 620.1 ISSN : 0733-9399 En ligne : http://ascelibrary.org/emo/resource/1/jenmdt/v136/i10/p1309_s1?isAuthorized=no Exemplaires
Code-barres Cote Support Localisation Section Disponibilité aucun exemplaire